# SDR AALA974013

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - INNER SURFACE OF SKIN CORRODED AT STATION 580-595, STRINGER 28R.  CUT OUT DAMAGED AREA, FABRICATED DOUBLER PER SRM 53-30-3.  (M)
